Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2007, Article ID 12375, 15 pages
http://dx.doi.org/10.1155/2007/12375
Research Article

Invariant Regions and Global Existence of Solutions for Reaction-Diffusion Systems with a Tridiagonal Matrix of Diffusion Coefficients and Nonhomogeneous Boundary Conditions

Department of Mathematics and Informatiques, University Center of Tebessa, Tebessa 12002, Algeria

Received 4 June 2007; Accepted 28 September 2007

Academic Editor: Bernard Geurts

Copyright © 2007 Abdelmalek Salem. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdelmalek Salem, “Invariant Regions and Global Existence of Solutions for Reaction-Diffusion Systems with a Tridiagonal Matrix of Diffusion Coefficients and Nonhomogeneous Boundary Conditions,” Journal of Applied Mathematics, vol. 2007, Article ID 12375, 15 pages, 2007. https://doi.org/10.1155/2007/12375.